# SDR 95ZZZX3397

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: NAS67043
- Condition: Sheared
- Location: Nr 3 Wheel Assy
- Component: Bfgoodrich, 313061
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON POST FLT INSPECTION, FOUND NR 3 TIRE/WHEEL ASSEMBLY MISSING FROM AIRCRAFT.  REPLACED NR 3 AXLE SLEEVE AFTER AXLE INSPECTION.  REPLACED NR 3 AND NR 4 BRAKES.  REPLACED THE NR 3 AND NR 4 TIRE/WHEEL ASSEMBLIES.  ACCOMPLISHED TIRE BURST INSPECTION IAW MM 32-40-0 AND CHAPTER 5.  REPLACED NR 3 AXLE NUT, SPACER AND NUT LOCKING BOLTS.  INSPECTED AIRCRAFT, NO DAMAGE NOTED.  ON TOUCHDOWN, ANOTHER AIRCRAFT REPORTED TIRE/WHEEL ASSEMBLY DEPARTING THE AIRCRAFT.  INVESTIGATION REVEALS WHEEL NUT LOCKING BOLT, PN NAS 6704-3, SHEARED RESULTING IN THE WHEEL NUT LOSING ITS TORQUE RESULTING IN THE TIRE/WHEEL ASSEMBLY DEPARTING THE AIRCRAFT.
